RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2005, Volume 17, Issue 4, Pages 7–17 (Mi dm125)  

This article is cited in 2 scientific papers (total in 2 papers)

A new class of nonlinear quinary codes

S. A. Stepanov


Abstract: In this paper, we construct two new families of nonlinear quinary codes, derived from the corresponding families of modified Butson–Hadamard matrices. These codes have the minimal distance close to the Plotkin bound and have very easy construction and decoding procedures.
This research was supported by the Institute of Information Technology Assessment, South Korea.

DOI: https://doi.org/10.4213/dm125

Full text: PDF file (759 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2005, 15:5, 441–451

Bibliographic databases:

UDC: 519.72
Received: 29.05.2005

Citation: S. A. Stepanov, “A new class of nonlinear quinary codes”, Diskr. Mat., 17:4 (2005), 7–17; Discrete Math. Appl., 15:5 (2005), 441–451

Citation in format AMSBIB
\Bibitem{Ste05}
\by S.~A.~Stepanov
\paper A new class of nonlinear quinary codes
\jour Diskr. Mat.
\yr 2005
\vol 17
\issue 4
\pages 7--17
\mathnet{http://mi.mathnet.ru/dm125}
\crossref{https://doi.org/10.4213/dm125}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2240537}
\zmath{https://zbmath.org/?q=an:1121.94024}
\elib{http://elibrary.ru/item.asp?id=9154198}
\transl
\jour Discrete Math. Appl.
\yr 2005
\vol 15
\issue 5
\pages 441--451
\crossref{https://doi.org/10.1515/156939205776368850}


Linking options:
  • http://mi.mathnet.ru/eng/dm125
  • https://doi.org/10.4213/dm125
  • http://mi.mathnet.ru/eng/dm/v17/i4/p7

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Stepanov, “Nonlinear codes from modified Butson–Hadamard matrices”, Discrete Math. Appl., 16:6 (2006), 429–438  mathnet  crossref  crossref  mathscinet  zmath  elib
    2. S. A. Stepanov, “A New Class of Nonlinear $Q$-ary Codes”, Problems Inform. Transmission, 42:3 (2006), 204–216  mathnet  crossref  mathscinet
  • Дискретная математика
    Number of views:
    This page:353
    Full text:135
    References:47
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020